# SDR UALA2009061201665

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 32,094 hours, 7,131 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 1193
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT IDG LEAKING 25 DROPS PER MIN RUNNING.  ON SHUTDOWN THERE IS A STEADY STREAM OF OIL UNTIL SHAFT CAVITY EMPTIES.  REMOVED RT IDG.  CIRCUIT BREAKER 'R IDG DISC' PULLED AT LOCATION 'J2' ON P210 PANEL.  REPLACED THE NR 2 ENGINE IDG.  ALSO REPLACED THE IDG DRIVE SEAL.  SYSTEM CKS NORMAL AFTER ENGINE RUN.
